# SDR USAA2013080800023

- Difficulty date: August 3, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6953207U501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q3 CHECK, FOUND A CRACK ON STRINGER CLIP AT BS 663, S4R.  REPLACED STRINGER CLIP IAW SRM 51-40-20.
